# SDR C8GA2009133

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 51,161 hours, 34,575 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT 712. LANDING IN SAN ACFT DEVELOPED A VIOLENT UNCONTROLLABLE NOSE WHEEL SHIMMY. ACFT SLOWED TO DISCOVER A LOSS OF NLG STEERING.  POST FLT INSPECTION PERFORMED, NOTED THE TORSION LINK PIN WAS NOT INSTALLED IN THE LINKS & THE NLG LIGHT CONDUIT WRAPPED AROUND THE LOWER STRUT ONE REVOLUTION. REMOVED AND REPLACE BOTH NOSE LANDING GEAR WHEEL ASSEMBLIES, REPLACED BROKEN NOSE LANDING GEAR POSITION ROD, REPLACED NOSE LANDING GEAR TOW BRACKET BUSHING, REMOVED NOSE LANDING GEAR TAXI LIGHT AND CONDUIT, INSTALLED TORSION PIN. PERFORMED OPS CHECK OF GEAR, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
